MAUDE Adverse Event Report: CARDINAL HEALTH CARDINAL HEALTH INFANT HEEL WARMER; HEEL WARMER WITH DISC ACTIVATION

CARDINAL HEALTH CARDINAL HEALTH INFANT HEEL WARMER; HEEL WARMER WITH DISC ACTIVATION
Catalog Number 11470-010T
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
I burn area ~4x4cm outer red circle with 1x2cm inner circle dark blue was found on infant's left knee.This was treated with neosporin ointment.A heel warmer was found in the blankets but it is not known if the heel warmer directly caused this lesion.

Brand Name
CARDINAL HEALTH INFANT HEEL WARMER
Common Device Name
HEEL WARMER WITH DISC ACTIVATION
Manufacturer (Section D)
CARDINAL HEALTH
waukegan IL 60085
MDR Report Key6568707
Report NumberMW5069796
Device Sequence Number13455735
Product Code MPO
UDI-Device Identifier10885380044847
UDI-Public0110885380044847
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/27/2019
Device Catalogue Number11470-010T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;